On the multiplicative independence of binomial coefficients

Volume 116 / 2005

Jianguo Xia, Hourong Qin Acta Arithmetica 116 (2005), 289-292 MSC: 05A10, 11B65, 11R27. DOI: 10.4064/aa116-3-4

Authors

  • Jianguo XiaJianguo Xia
    Department of Mathematics
    Nanjing Normal University
    Nanjing, 210097, China
    e-mail
  • Hourong QinHourong Qin
    Department of Mathematics
    Nanjing University
    Nanjing, 210093, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image